It is currently Sun Nov 23, 2014 12:14 pm

News News of Tecfidera (BG-12, dimethyl fumarate)

Site map of Tecfidera (BG-12, dimethyl fumarate) » Forum : Tecfidera (BG-12, dimethyl fumarate)

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Have you switched to Tecfidera? Are you glad you did?

I hear a lot of talk about BG-12 side effects but very little about people's perception of its effectiveness. I have been on Copaxone 10+ years with only minor relapses (if at all) and no side effects. However, I have seen some significant decline in balance and stamina over the past 18 months. My Neurologist has suggested switching to BG-12. Thoughts?
Read more : Have you switched to Tecfidera? Are you glad you did? | Views : 5424 | Replies : 30


meds and Tecfidera interactions?????

Does anyone know if any medications interact with Tecfidera?Ash3
Read more : meds and Tecfidera interactions????? | Views : 735 | Replies : 0


New Symptoms That I Don't Get!

Happy July 4th everyone!!!! **== I have been on Tecfidera since May 15th, and now I can pinpoint which symptoms that give me a jolt of dizziness. My arms and legs get all noodly, and my stomach feels funny. Nowadays, it's less severe, but it comes in waves. It's almost like the Tecifidera kicks in. I get up, take my regular meds with asprin, drink coffee, ...
Read more : New Symptoms That I Don't Get! | Views : 670 | Replies : 2


MS Since 1999, Started Avonex then Tecfidera May 15,2013

So the fun begins and all the different changes start all over. However, I would like a little more help with side effects as my family is probably tired in a good way of me uncomfortable. Trying to stay positive of the unknown and not getting a lot of information from my doctor's lovely nurse that I will no longer deal with because I am hoping the side effects will subside soon. The best info ...
Read more : MS Since 1999, Started Avonex then Tecfidera May 15,2013 | Views : 847 | Replies : 1


Anybody get chills as a side effect?

I am ending my third week on Tecfidera and at times I get sudden chills. I get goosebumps and everything. I am normally the one who complains that it is too hot all the time, so this is new for me. It started a few days ago and the incidences are more frequent. I realize it's not a serious issue, just curious if anyone else has this experience, or if maybe it has nothing to ...
Read more : Anybody get chills as a side effect? | Views : 2195 | Replies : 11


Biogen's impressive Tecfidera launch hits supply snags

Biogen's impressive Tecfidera launch hits reimbursement, supply snags

No question, Biogen Idec's new multiple sclerosis pill charged out of the gate. Tecfidera is selling so well that it's expected to break the blockbuster barrier by next year. But the launch has hit a few bumps, The Wall Street Journal reports, putting CEO George Scangos under pressure to smooth Tecfidera's path..... Read More - http://www.ms-uk.org/index.cfm/BG12
Read more : Biogen's impressive Tecfidera launch hits supply snags | Views : 681 | Replies : 1


Gum tenderness/weirdness?

I'm having some gum/mouth tenderness between the sides of my mouth and my gum lines in all back quadrants of mouth, up and down. (I've never had any serious gum or dental problems.) I have no idea whether the gum/mouth stuff is related to starting on Tecfidera about three weeks ago or whether it's totally coincidental. Please chime in if you've experienced anything similar or read about anything. No other changes in meds, diet, anything ...
Read more : Gum tenderness/weirdness? | Views : 2837 | Replies : 28


Tecfidera How to minimize or Eliminate Side Effects

Greetings,

I thought I would restate part of another post I have responded to some folks and give better detail so anyone considering taking Tecfidera or getting on it and having gastric issues might benefit by some suggestions that is working for me and several other folks that were in the first wave of getting on the new med. I received most of my tips from my MS Specialist at the MS Center of Atlanta ...
Read more : Tecfidera How to minimize or Eliminate Side Effects | Views : 23130 | Replies : 64


Here I go again

I posted earlier about my terrible experience with Tecfidera and I saw the Neurologist yesterday and they feel it is worth giving it another try.

It is believe that the symptoms I experience last Saturday where my bodies reaction to the removing the Tecfidera and I am doing IV steroids to balance everything back out. Once I come of the steroids, I will start a modified dose of Tecfidera, here is the plan:

I will ...
Read more : Here I go again | Views : 1600 | Replies : 9


NOT Everything is..........

One of the stories that a very lovely woman who has had MS for over 20 years really moved me into a different direction between the time I was "officially" diagnosed and now, over 7 years later.

We feel like the ground under our feet is shaking with symptoms and many looks or statements that maybe our "illness" is all in our Head. (Really? Come on....)

We feel like no one believes us, and maybe ...
Read more : NOT Everything is.......... | Views : 886 | Replies : 5


 

Login  •  Register


Statistics

Total posts 221704 • Total topics 23018 • Total members 14544


Contact us | Terms of Service